# SDR AALA202111117173

- Difficulty date: November 8, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N314RH
- Make and model: Boeing 737823
- Aircraft serial: 44455
- Aircraft time: 4,834 hours, 1,929 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Elec Connector
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J, B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON WALKING ON THE AIRCRAFT THIS MORNING PILOT SMELLED FUMES FROM AN ELECTRICAL BURN. THEN AFTER STARTING LEFT WINDOW HEAT OVERHEAT ILLUMINATED ONCE ON THE GROUND AND ALSO WHILE CLIMBING AFTER DOING CHECKLIST. AIRCRAFT DIVERTED TO GYE EMERGENCY WAS NOT DECLARED AND AIRPLANE WAS NOT OVERWEIGHT FOR LANDING. DURING INITIAL EVALUATION NO SMOKE ODOR FUMES WERE PRESENT, UPON FURTHER EVALUATION PER JOB CARD 09L00021001 FOUND LEFT WINDOW TERMINAL LOOSE. RE-SECURED ELECTRICAL CONNECTORS PER FIM 30-41-00-810-832. REMOVED AND REPLACED LEFT SLIDING WINDOW  PER JOB CARD 09C21056002.
